I am so sorry you are sufferring.
Alt and Ast are liver enzymes. I have no idea what else you are sufferring.
Mine were high at one time but we discovered it was from taking so much tylenol.
Right now I am working with a Gastro doctor and not real happy with him, but thats the way it goes with some patient, doctor relationship.
Do you see a gastro doctor?
Let me hear from you .
God bless you,
I am 37 and a good drinker. When I went to get blood drawn of cours I ahd a few beers the night before. Not many,. I guess I dont really drink that much. Can alcohol the night before cause slightly elevated results. They were something like ast 95 alt 93 ish. What are your thoughts?
Hello i have hep c and i got my lab results from the clinic and my ast is 54 and my alt is 145 and my alkaline phosphatase is 114 so what does this mean and what is the next step that i should do cause i am very concerend cause all these problems came at once. Thank U
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.